# SDR SIMA2020070225009

- Difficulty date: March 25, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81502
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 EMERGENCY LIGHT STRIP IS TORN.  REMOVED AND REPAIRED THE NR 8 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
